A theorem of Cobham for non-primitive substitutions

Volume 104 / 2002

Fabien Durand Acta Arithmetica 104 (2002), 225-241 MSC: Primary 11B85; Secondary 68R15. DOI: 10.4064/aa104-3-2

Authors

  • Fabien DurandLaboratoire Amiénois de Mathématiques Fondamentales et Appliquées
    CNRS FRE 2270
    Université de Picardie Jules Verne
    33 rue Saint Leu
    80039 Amiens Cedex 01, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image